MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US UNIVERSAL STEM 115X12MM FLUTED; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS

DEPUY ORTHOPAEDICS INC US UNIVERSAL STEM 115X12MM FLUTED; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Catalog Number 867426
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); No Code Available (3191)
Date of Event 11/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2018, the patient underwent a 2nd right knee revision due to loosening of the femoral component, chronic medial femoral condylar fracture, and malrotation of the tibial component.The surgeon noted the patient¿s knee gave out in (b)(6) of 2018, causing a fall.The surgeon reported a medial femoral condylar fracture with sclerosis and fibrous tissue in the area.He noted the femoral component was loose, and fibrous tissue surrounded the sleeve, and was excised.The surgeon reported the tibial component was well-fixed.The femoral and tibial components were revised.He indicated the patellar tracking was reasonable, and was retained.The patient was implanted with depuy components and competitor bone cement.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : null.Device history batch : null.Device history review : null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
UNIVERSAL STEM 115X12MM FLUTED
Common Device Name
UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9418437
Report Number1818910-2019-120991
Device Sequence Number1711025
Product Code JWH
UDI-Device Identifier10603295217893
UDI-Public10603295217893
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K063633
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue Number867426
Device Lot Number739692
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/12/2019
Supplement Date Received by Manufacturer01/08/2020
Initial Report FDA Received Date12/05/2019
Supplement Report FDA Received Date01/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR